# SDR USAA2011082900003

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,152 hours, 36,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RT LAVATORY SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE REPAIRED AFT RT LAVATORY SMOKE DETECTOR AS REQUIRED.
